International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1987 / Article

Open Access

Volume 10 |Article ID 327974 | https://doi.org/10.1155/S0161171287000115

Cheh-Chih Yeh, "Asymptotic behavior of retarded differential equations", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 327974, 4 pages, 1987. https://doi.org/10.1155/S0161171287000115

Asymptotic behavior of retarded differential equations

Received15 Nov 1985

Abstract

Some integral criteria for the asymptotic behavior of oscillatory solutions of higher order retarded differential equations are given.

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views73
Downloads319
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.